Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 982321, 10 pages
http://dx.doi.org/10.1155/2012/982321
Research Article

On Generalized Bazilevic Functions Related with Conic Regions

Department of Mathematics, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan

Received 12 March 2012; Accepted 18 March 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Khalida Inayat Noor and Kamran Yousaf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. E. Bazilevič, “On a case of integrability in quadratures of the Loewner-Kufarev equation,” vol. 37(79), pp. 471–476, 1955. View at Google Scholar
  2. W. Kaplan, “Close-to-convex schlicht functions,” The Michigan Mathematical Journal, vol. 1, pp. 169–185, 1952. View at Google Scholar · View at Zentralblatt MATH
  3. S. Kanas, “Techniques of the differential subordination for domains bounded by conic sections,” International Journal of Mathematics and Mathematical Sciences, no. 38, pp. 2389–2400, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. B. Pinchuk, “Functions of bounded boundary rotation,” Israel Journal of Mathematics, vol. 10, pp. 6–16, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. W. Goodman, Univalent Functions, vol. 1 and 2, Mariner Publishing, Tampa, Fla, USA, 1983.
  6. K. Inayat Noor, “Some properties of analytic functions with bounded radius rotation,” Complex Variables and Elliptic Equations, vol. 54, no. 9, pp. 865–877, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. Kanas and A. Wisniowska, “Conic regions and k-uniform convexity,” Journal of Computational and Applied Mathematics, vol. 105, no. 1-2, pp. 327–336, 1999. View at Publisher · View at Google Scholar
  8. K. I. Noor, “On a generalization of uniformly convex and related functions,” Computers & Mathematics with Applications, vol. 61, no. 1, pp. 117–125, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000.
  10. P. J. Eenigenburg, S. S. Miller, P. T. Mocanu, and M. O. Reade, “On a subclass of Bazilevič functions,” Proceedings of the American Mathematical Society, vol. 45, pp. 88–92, 1974. View at Google Scholar · View at Zentralblatt MATH